RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2016, Volume 28, Number 3, Pages 79–95 (Mi mm3712)  

This article is cited in 1 scientific paper (total in 1 paper)

Cell-centered quasi one-dimensional reconstruction scheme on 3D hybrid meshes

P. A. Bakhvalov, T. K. Kozubskaya

Keldysh Institute of Applied Mathematics of RAS

Abstract: The paper presents a cell-centered conservative scheme based on the quasi one-dimensional reconstruction of variables for solving systems of hyperbolic equations on 3D unstructured meshes. Only case of smooth solutions is considered. For the test problem this scheme proves to be similar to the vertex-centered EBR schemes at accuracy and computational cost. Slight superiority of vertex- or cell-centered scheme is determined by prevalent type of elements in the computational mesh.

Keywords: high-accuracy schemes, unstructured meshes.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-07911_а


Full text: PDF file (511 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2016, 8:6, 625–637

Received: 12.05.2015

Citation: P. A. Bakhvalov, T. K. Kozubskaya, “Cell-centered quasi one-dimensional reconstruction scheme on 3D hybrid meshes”, Matem. Mod., 28:3 (2016), 79–95; Math. Models Comput. Simul., 8:6 (2016), 625–637

Citation in format AMSBIB
\Bibitem{BakKoz16}
\by P.~A.~Bakhvalov, T.~K.~Kozubskaya
\paper Cell-centered quasi one-dimensional reconstruction scheme on 3D hybrid meshes
\jour Matem. Mod.
\yr 2016
\vol 28
\issue 3
\pages 79--95
\mathnet{http://mi.mathnet.ru/mm3712}
\elib{http://elibrary.ru/item.asp?id=25865439}
\transl
\jour Math. Models Comput. Simul.
\yr 2016
\vol 8
\issue 6
\pages 625--637
\crossref{https://doi.org/10.1134/S2070048216060053}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84994908975}


Linking options:
  • http://mi.mathnet.ru/eng/mm3712
  • http://mi.mathnet.ru/eng/mm/v28/i3/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Bakhvalov, V. G. Bobkov, T. K. Kozubskaya, “Application of the quasi one-dimensional reconstruction scheme to sliding meshes”, Math. Models Comput. Simul., 9:2 (2017), 155–168  mathnet  crossref  elib
  • Математическое моделирование
    Number of views:
    This page:198
    Full text:62
    References:44
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020